# SDR SWAA083538

- Difficulty date: June 24, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 28,115 hours, 16,052 cycles
- Engine: Cfmint CFM567B22
- Engine time: 31,346 hours, 19,688 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: K

## Discrepancy

COMPRESSOR STALL ON NR 1 ENGINE, FLIGHT CREW REPORTED VIBRATION FOR THREE SECONDS AFTER STALL.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
